# SDR 98ZZZX94

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N924RM
- Make and model: Beech B100
- Aircraft serial: BE63
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210260
- Condition: Failed
- Location: Propeller
- Component: WOODWARD
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT ENGINE FLAMED OUT, NTS AND THE PROP FEATHERED.  AN UNEVENTFUL LANDING WAS PERFORMED.  UPON INSPECTION, FOUND THE ARM HAD FALLEN OFF OF THE PROP GOVERNOR SPLINED SHAFT.  THE MOUNT BOLT WAS STILL SECURE IN THE ARM.  THIS IS THE SECOND OCCURRENCE OF A B-100, ONE FAILED ARM HAD A SAFETY AND THIS ONE DID NOT.  IT IS SUGGESTED THAT ON ENGINE INSPECTIONS, THE ARM BE PULLED ON FOR SECURITY TEST AND THAT THE MOUNT BOLT BE CHECKED FOR TIGHTNESS.
